Freeness Conditions for 2-Crossed Modules of Commutative Algebras

ARVASİ Z., Porter T.

Applied Categorical Structures, vol.13, no.3, pp.455-471, 2005 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2005
  • Journal Name: Applied Categorical Structures
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.455-471
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper we give a construction of free 2-crossed modules. By the use of a 'step-by-step' method based on the work of André, we will give a description of crossed algebraic models for the steps in the construction of a free simplicial resolution of an algebra. This involves the introduction of the notion of a free 2-crossed module of algebras.